# SDR P5CA9701846

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Nr 3 Pack Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION NR 3 PACK ACCESS PANEL STRAP BROKEN.  FABRICATED AND INSTALLED NEW STRAP AS PER SRM 51-10-01.
